# SDR HEEA108102

- Difficulty date: February 16, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N305PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0395
- Aircraft time: 394 hours
- Engine: Pwa PW206B
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Box
- Part number: 45033503
- Condition: Inoperative
- Location: Fuselage
- Part time: 395 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT THE GEN DISCON WARNING WAS DISPLAYED WITH LOSS OF NR 1 BUS SYSTEM.  PERFORMED EMERGENCY PROCEDURE IAW PHI POLICY AND LANDED AS SOON AS PRACTICAL.
